The Lp-Version of the Generalized Bohl–Perron Principle for Neutral Type Functional Differential Equations

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a vector linear neutral type homogeneous functional differential equation. It is proved that the considered equation is exponentially stable, provided the corresponding non-homogeneous equation with the zero initial function and an arbitrary free term from (Formula presented.), has a solution belonging to (Formula presented.).

Original languageEnglish
Pages (from-to)303-315
Number of pages13
JournalDifferential Equations and Dynamical Systems
Volume23
Issue number3
DOIs
StatePublished - 22 Jul 2015

Keywords

  • Exponential stability
  • Functional differential equation
  • Linear equation
  • Neutral type equation

Fingerprint

Dive into the research topics of 'The L<sup>p</sup>-Version of the Generalized Bohl–Perron Principle for Neutral Type Functional Differential Equations'. Together they form a unique fingerprint.

Cite this